# SDR HEEA0010494

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Lower
- Part number: 412010179101
- Condition: Liner Worn
- Location: M/R
- Part time: 4,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CONE TEFLON LINER WORN AND TORN.
